Alert archive / Tennessee / River Flood Warnings in 2014

River Flood Warning 52, NWS Memphis, TN

September 11, 2014Fayette County, Shelby County, Tennessee

NWS Memphis, TN issued this river flood warning at Sep 11, 2014, 11:41 AM CDT for Fayette County, Shelby County, Tennessee. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Sep 11, 2014, 11:41 AM CDT (16:41 UTC)
Expired
Sep 12, 2014, 7:00 PM CDT
In force
31 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Fayette County, TN, Shelby County, TN

The river

Written for the forecast point Loosahatchie River at Arlington (ARLT1).

Action stage
19 ft
Minor stage
20 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07030240, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WGUS44 KMEG 111641
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1141 AM CDT THU SEP 11 2014

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
LOOSAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED THIS EVENING OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC047-157-120130-
/O.NEW.KMEG.FL.W.0052.140911T1643Z-140912T0130Z/
/ARLT1.1.ER.140911T1643Z.140911T1800Z.140911T1930Z.NO/
1141 AM CDT THU SEP 11 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LOOSAHATCHIE RIVER AT ARLINGTON
* FROM THURSDAY SEPTEMBER 11 UNTIL THURSDAY SEPTEMBER 11.
* AT 11 AM THURSDAY THE STAGE WAS...19.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 20.5 FEET THURSDAY SEPTEMBER 11.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY SEPTEMBER 11 AND 
  CONTINUE TO RISE TO NEAR 20.5 FEET BY THURSDAY SEPTEMBER 11. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY SEPTEMBER 11.
AT 19.0 FEET, LOW LYING FARMLAND BEGINS TO FLOOD.  

&&

LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
 3524 8989 3522 9004                  

$$

ZDM
3 follow-up statements
757 
WGUS84 KMEG 111958
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
258 PM CDT THU SEP 11 2014

THE FLOOD WARNING CONTINUES FOR THE LOOSAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC047-157-121200-
/O.EXT.KMEG.FL.W.0052.000000T0000Z-140912T1200Z/
/ARLT1.1.ER.140911T1658Z.140911T1845Z.140912T0600Z.NO/
258 PM CDT THU SEP 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE LOOSAHATCHIE RIVER AT ARLINGTON
* UNTIL FRIDAY SEPTEMBER 12.
* AT 2 PM THURSDAY THE STAGE WAS 20.3 FEET AND NEAR CREST .
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  THE RIVER WILL FALL QUICKLY AND IS EXPECTED TO FALL BELOW 
  FLOOD STAGE AROUND MIDNIGHT TONIGHT. 
* FLOOD STAGE IS 20.0 FEET. 
* AT 20.0 FEET...NORTH BRUNSWICK IS FLOODING. SOUTH PART OF OLD 
  BRUNSWICK ROAD IS FLOODED.

&&

LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
 3524 8989 3522 9004                  

$$
055 
WGUS84 KMEG 120121
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
821 PM CDT THU SEP 11 2014

THE FLOOD WARNING CONTINUES FOR THE LOOSAHATCHIE RIVER AT 
ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC047-157-121809-
/O.EXT.KMEG.FL.W.0052.000000T0000Z-140912T1809Z/
/ARLT1.1.ER.140911T1658Z.140912T0015Z.140912T1209Z.NO/
821 PM CDT THU SEP 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE LOOSAHATCHIE RIVER AT ARLINGTON
* UNTIL FRIDAY SEPTEMBER 12.
* AT 8 PM THURSDAY THE STAGE WAS 20.7 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* AT 21.0 FEET...BRIEF ROAD IS FLOODING. FIELD FLOODING IS EXTENSIVE 
  AROUND BRUNSWICK.

&&

LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
 3524 8989 3522 9004                  

$$
280 
WGUS84 KMEG 121535
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1035 AM CDT FRI SEP 12 2014

THE FLOOD WARNING CONTINUES FOR THE LOOSAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED FRIDAY EVENING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC047-157-130000-
/O.EXT.KMEG.FL.W.0052.000000T0000Z-140913T0000Z/
/ARLT1.1.ER.140911T1658Z.140912T0900Z.140912T1800Z.NO/
1035 AM CDT FRI SEP 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE LOOSAHATCHIE RIVER AT ARLINGTON
* UNTIL FRIDAY SEPTEMBER 12.
* AT 10 AM FRIDAY THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* AT 20.0 FEET...NORTH BRUNSWICK IS FLOODING. SOUTH PART OF OLD 
  BRUNSWICK ROAD IS FLOODED.

&&

LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
 3524 8989 3522 9004                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Sep 11, 10:42 AM CDT, 59 minutes earlier.

Area forecast discussion, Sep 11, 10:42 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1042 AM CDT THU SEP 11 2014

.UPDATE...

HEAVY RAIN CONTINUES ACROSS DESOTO COUNTY MS AND EXTREME SE SHELBY
COUNTY TN. BAND IS BEGINNING TO SHIFT BACK TO THE NORTH SLIGHTLY
OVER THE LAST COUPLE OF RADAR SCANS. LOOKING TO THE
SOUTHWEST...A BAND OF SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS
STRETCH FROM EASTERN ARKANSAS BACK TO NEAR TEXARKANA INTO NE
TEXAS. THIS BAND WILL PUSH TOWARD THE MEMPHIS METRO AREA THIS
AFTERNOON. WILL UPDATE TO GO WITH 100 POPS. RAIN MAY NOT BE AS A
HEAVY AS WHAT OCCURRED THIS MORNING BUT ANY ADDITIONAL RAIN WILL
CAUSE ADDITIONAL PROBLEMS WHERE FLOODING HAS OCCURRED. HAVE ALSO
LOWERED TEMPERATURES WHERE THE RAIN IS OCCURRING AND WILL CONTINUE
TO OCCUR INTO THE AFTERNOON HOURS. UPDATE WILL BE OUT SHORTLY.

KRM

&&

.DISCUSSION... /ISSUED 502 AM CDT THU SEP 11 2014/

UPDATED FOR FLASH FLOOD WATCH.

TRAINING STORMS CAPABLE OF MODERATE TO HEAVY RAIN CONTINUE TO
BUILD SOUTH ALONG AN OUTFLOW BOUNDARY. FURTHER WEST GROWING AREA
OF CONVECTIVE ACTIVITY IS CROSSING ARKANSAS...AND LIKELY TO MOVE
INTO ALREADY FLOODED AREAS ACROSS EASTERN ARKANSAS...THE BOOTHEEL
OF MISSOURI AND PORTIONS OF WEST TENNESSEE. THIS TREND IS EXPECTED
TO CONTINUE THROUGHOUT THE MORNING...WITH A SLOW DRIFT SOUTHWARD.
LATER TODAY...THROUGH FRIDAY A SECOND WAVE OF ENERGY IS FORECASTED
TO RE-GENERATE ADDITIONAL SHOWERS AND STORMS OVER THE REGION. HAVE
ISSUED A FLASH FLOOD WATCH ACCORDINGLY FOR AREAS NORTH OF A HELENA
ARKANSAS TO CORINTH MISSISSIPPI LINE...WHERE TOTAL RAINFALL
AMOUNTS OF 4 TO 7 INCHES ARE POSSIBLE.

JAB

&&

.PREV DISCUSSION... /ISSUED 254 AM CDT THU SEP 11 2014/

APPROACHING COLD FRONT ACROSS NORTHEAST ARKANSAS AND THE BOOTHEEL
OF MISSOURI...WITH TRAINING THUNDERSTORMS ALONG AND JUST AHEAD.
RAINFALL AMOUNTS SEEN IN THE PAST 4 TO 5 HOURS HAVE BEEN AS HIGH
AS 4 INCHES IN SOUTHEAST CLAY COUNTY. TEMPERATURES ACROSS THE ARE
ARE GENERALLY IN THE 70S...WITH A FEW LOW 80S IN THE MEMPHIS
METRO.

FOR TODAY AND TONIGHT...THE COLD FRONT WILL CONTINUE TO SLOWLY
TRACK SOUTHEAST TODAY...BRINGING PERIODS OF SHOWERS AND
THUNDERSTORMS TO THE AREA...TO INCLUDE THE RISK FOR HEAVY RAINFALL.
THE CONVECTIVE ACTIVITY IS NOT EXPECTED TO REACH PORTIONS OF
NORTHEAST MISSISSIPPI UNTIL THIS AFTERNOON...SO HAVE BUMPED UP
HIGHS TO NEAR 90F THERE. FURTHER NORTH THE FRONT SHOULD MAKE IT TO
THE I-40 CORRIDOR AROUND NOON...SO TEMPERATURES IN THIS ZONE
SHOULD CLIMB A FEW DEGREES...REACHING THE LOW 80S. LONGEST TIME IN
THE PRECIPITATION SHIELD WILL BE THE NORTH TODAY...AND WITH THAT
TEMPERATURES SHOULD ONLY CLIMB TO THE MID 70S...ROUGHLY TEN
DEGREES BELOW NORMAL. THE FRONT IS EXPECTED TO GET A BIGGER PUSH
LATE TONIGHT TO NEAR THE I-20 CORRIDOR AS THE CURRENT SHORTWAVE
IN WESTERN MONTANA SWINGS INTO THE DAKOTAS. FROM THIS THERE MAY BE
A SMALL WINDOW OF DRY WEATHER/LIGHTER AMOUNTS OF RAIN THIS
EVENING BEFORE THE INFLUENCE OF THE NEXT WAVE. MODELS INDICATE
DEWPOINTS STAYING IN THE UPPER 60S TO LOW 70S OVERNIGHT...SO HAVE
BUMPED UP FRIDAY MORNING LOWS A COUPLE OF DEGREES.

FRIDAY AND SATURDAY...COOL...CLOUDY...WITH RAIN CHANCES CONTINUING
AS THE AFOREMENTIONED SHORTWAVE CROSSES THE MIDWEST. FORECAST
SOUNDINGS ON FRIDAY SHOW LINGERING BOUNDARY LAYER INSTABILITY
SO A RISK FOR MORE THUNDER IS ANTICIPATED...ESPECIALLY INTO
NORTH MISSISSIPPI WHERE NEAR SURFACED BASED CONVECTION REMAINS
FAVORABLE. THE CANADIAN 1036MB HIGH CENTER WILL MOVE INTO KANSAS
AND MISSOURI FRIDAY NIGHT PUSHING THE FRONT CLOSER TO THE GULF
COAST. THE DEEPER POST FRONTAL AIRMASS WILL ENTER THE NORTHERN
MIDSOUTH CHANGING THE SHOWERY NATURE OF THE PRECIPITATION TO MORE
STABLE/STRATIFORM RAINFALL. IN ADDITION...PATCHY DRIZZLE AND FOG
ARE PROBABLE. THIS ACTIVITY WILL CONTINUE INTO MIDDAY SATURDAY
OVER THE SOUTHERN HALF OF THE CWA...WITH DRIER AIR FINALLY
BEGINNING TO CLEAR THINGS ACROSS THE NORTH. UNFORTUNATELY IT
APPEARS NORTH MISSISSIPPI WILL HOLD OFF ON ANY SIGNIFICANT CLOUD
CLEARING UNTIL SATURDAY EVENING AND OVERNIGHT.

SUNDAY THROUGH WEDNESDAY...THIS PERIOD WILL START OFF DRY AND
PLEASANT. HOWEVER A SECOND COLD FRONT...FORECASTED TO BE
WEAKER...WILL BRING INCREASING CLOUDS AND RAIN CHANCES LATE MONDAY
THROUGH TUESDAY. THERE ARE SLIGHT DIFFERENCES IN TIMING AND
INTENSITY BETWEEN THE ECMWF AND THE GFS. TEMPERATURES APPEAR
SEASONAL WITH HIGHS IN THE LOW TO MID 80S...AND LOWS IN THE 60S.

JAB

&&

.AVIATION...

12Z TAF CYCLE (11/12Z-12/12Z)

A COLD FRONT WILL MOVE THROUGH THE MIDSOUTH FROM THE NORTH TODAY.
NUMEROUS SHOWERS AND THUNDERSTORMS WITH MVFR AND IFR CONDITIONS WILL
OCCUR IN ASSOCIATION WITH THE FRONT. CONVECTION TEMPORARILY ENDING
FROM THE NORTH THIS AFTERNOON AS THE FRONT PUSHES FURTHER
SOUTHWARD...BEFORE A DISTURBANCE RIDING ALONG THE FRONT BRINGS
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION OVERNIGHT.
A VARIETY OF CEILINGS WILL OCCUR ACROSS THE MIDSOUTH WITH IFR
CONDITIONS IN STRATUS POSSIBLE AT KTUP EARLY THIS MORNING BEFORE
LIFTING TO VFR BY AFTERNOON...AND WIDESPREAD MVFR CEILINGS ALONG AND
BEHIND THE FRONT AFFECTING KMEM...KMKL...AND KJBR. SW-W WINDS 5-8
KTS IN ADVANCE OF THE FRONT...TURNING TO THE N AND NE AT 7-11 KTS
BEHIND THE FRONT.

JCL

&&

.AVIATION...

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR ALCORN-BENTON MS-
     DESOTO-MARSHALL-TATE-TIPPAH-TUNICA.

TN...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Sep 11, 4:37 AM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
437 AM CDT THU SEP 11 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-121145-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
437 AM CDT THU SEP 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE NORTHERN TWO THIRDS OF
THE MIDSOUTH...SPECIFICALLY NORTH OF A HELENA ARKANSAS TO CORINTH
MISSISSIPPI LINE.

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ALONG A COLD FRONT
TODAY SOUTH OF A JONESBORO ARKANSAS TO A DRESDEN TENNESSEE LINE.
STRONG WIND GUSTS AND HEAVY RAINFALL WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLASH FLOOD WATCH IS IN EFFECT FOR THE NORTHERN TWO THIRDS OF
THE MIDSOUTH THROUGH FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JAB

In the hours before

Local storm report, Sep 11, 8:20 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
820 AM CDT THU SEP 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     FLASH FLOOD      5 N MEMPHIS             35.00N 90.14W
09/11/2014                   SHELBY             TN   BROADCAST MEDIA

            MEMPHIS FIRE DEPT IS CALLING FOR BOATS TO RESCUE PEOPLE
            TRAPPED IN HOUSES ON MOUNT TERRACE DUE TO FLOODING.

&&

ZDM
Local storm report, Sep 11, 8:40 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
840 AM CDT THU SEP 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 AM     HEAVY RAIN       3 N BARTLETT            35.26N 89.84W
09/11/2014  M7.23 INCH       SHELBY             TN   TRAINED SPOTTER

            7.23 INCHES MEASURED JUST NORTH OF BARTLETT.

&&

ZDM
Local storm report, Sep 11, 9:30 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
930 AM CDT THU SEP 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       LAKELAND                35.24N 89.73W
09/11/2014  M5.35 INCH       SHELBY             TN   BROADCAST MEDIA

            5.35 INCHES OF RAIN HAS FALLEN IN LAKELAND.

&&

ZDM
Local storm report, Sep 11, 9:43 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
943 AM CDT THU SEP 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       3 SE HORN LAKE          34.93N 90.00W
09/11/2014  E3.10 INCH       DESOTO             MS   TRAINED SPOTTER

            3.10 INCHES OF RAIN WITH MINOR FLOODING IN VARIOUS
            LOCATIONS.

&&

ZDM
Local storm report, Sep 11, 9:56 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
956 AM CDT THU SEP 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      HERNANDO                34.83N 89.99W
09/11/2014                   DESOTO             MS   FIRE DEPT/RESCUE

            MAJOR FLOODING AROUND HERNANDO. INTERSECTION OF MCINGVALE
            AND COMMERCE IS FLOODED...AS IS THE HWY 51 AND
            NORTHWOODHILLS DRIVE INTERSECTION.

&&

ZDM
Local storm report, Sep 11, 11:08 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1108 AM CDT THU SEP 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      CEDARVIEW               34.91N 89.83W
09/11/2014                   DESOTO             MS   AMATEUR RADIO

            FOUR HOMES HAVE SEWAGE BACKUP INTO HOUSES.

&&

ZDM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 1:35 AM CDTFlash Flood WarningMEGDyer, Lake, Obion4 hr
Sep 11, 4:18 AM CDTFlash Flood WarningMEGDyer, Lauderdale4 hr
Sep 11, 4:27 AM CDTFlash Flood WatchMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more16 hr
Sep 11, 5:10 AM CDTFlash Flood WarningMEGHaywood, Tipton4 hr
Sep 11, 5:49 AM CDTFlash Flood Warning EmergencyMEGFayette, Shelby6 hr
Sep 11, 6:54 AM CDTFlash Flood Warning EmergencyMEGFayette, Shelby7 hr
Sep 11, 8:53 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale14 hr
Sep 11, 9:10 AM CDTFlash Flood WarningMEGHaywood, Tipton2 hr
Sep 11, 11:12 AM CDTAreal Flood WarningMEGHaywood, Tipton4 hr
Sep 11, 11:38 AM CDTAreal Flood WarningMEGFayette, Shelby4 hr
Sep 11, 1:51 PM CDTAreal Flood WarningMEGFayette, Shelby3 hr

Nearby

River Flood Warnings in Tennessee, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.